# SDR ABXA20131007595

- Difficulty date: October 7, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 81,908 hours, 38,227 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHERE THE LOWER TCAS OMNI DIRECTIONAL ANTENNA MOUNTS IT HAS LIGHT CORROSION ON SKIN.  R & R EXTERNAL TCAS DOUBLER IAW SRM 51-40-02 AND SB 767-34-0087, REV 4, DATED AUG 5 1993.  PN 141T0112U31, PARTNAME: ANTENNA DOUBLE CORRODED LEVEL 2 FS/BS 399 STR/WS 538.  ACFT WAS GROUNDED.
